# SDR USAA2012032000012

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,902 hours, 41,283 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1197
- Condition: Faulty
- Location: Cockpit
- Part time: 55,831 hours, 38,483 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CLT, FLAPS AT 5 - GREEN LIGHT.  SELECTED FLAPS 15 - FLAPS DID NOT GO PAST 5, HAD TO CYCLE FLAPS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED FLAP INDICATOR PER AMM 27-58-41.  SERVICED FLAP POWER UNIT GEARBOX PER AMM 12-22-51-603-001, STEP F (9) AND (11).  GROUND RAN FLAP SYSTEM.  OPS CHECKS GOOD.
